Side Effects

I’m on so many medications that honestly, I confess, I have not read all of the side effects and warnings for each and every single one.  Normally, this is something that I would do any time I was prescribed a new medication.  But since all of these meds came at one time, and it was a little overwhelming, I figured if I read ALL of the side effects, I would become even more paranoid about every little thing I felt.

I have had a few “side effects” that I think I can attribute to my new meds.  Some of these I’ve looked up, some of these I have not.

One that I have looked up is the fact that my hair is falling out!  Seriously!  I’ve noticed for the past month or two that my pony tail was much thinner than normal, and I quit wearing my hair in a pony tail because it looked so bad.  The last few weeks, I’ve noticed that when washing my hair (I don’t wash my hair everyday), clumps are falling out!  It’s so super gross.  Especially since I have a phobia to detached hair (could that be a side effect?  Because this phobia has gotten so much worse in the last few months).  I am definitely losing more hair strands than I typically should be losing daily.  I read that anti-clotting drugs,  high blood pressure medication, and cholesterol-lowering drugs can all cause hair loss.  GREAT!  I’m on all of these, which is probably why my hair loss is so severe right now!  This will be on my list for my next cardiologist appointment.

Another “side effect” that I’ve had is ocular migraines.  I had my first one the day of my heart attack but didn’t know what it was.  Since my heart attack, I’ve had more than 5, and I think that is odd.  Not sure if it could be caused by any of my meds.  None of my doctors seemed too concerned when I told them, but I’M concerned!

One “side effect” that I have not looked up yet is the fact that I crave ice daily!  Yes, ice.  I know this is normally a sign of pica, but I don’t have any of the other signs of that.  I have to eat about a cup of crushed ice everyday.  I know it’s terrible on my teeth, but I can’t help it.  At least it’s one way to “drink” water!  haha.  (since I’m not a huge fan of water).

And I still have the normal side effects that most likely are caused by my meds such as severe fatigue.  My doctors are completely aware of that and even decreased my carvedilol to see if that helps.

Hopefully these side effects will go away over time as my medications are adjusted.  Fingers crossed!!

Feel free to leave a motivational comment!